Wednesday, October 17, 2007

Slow Update... follow in Red-Book blog some stage before next year.

<---Mean while, if you see me driving along in my little Delilah, chances are I'll be doing this!!! It's called a Rhino Horn thing...thing. My doctor pronounces it as 'Rheeeno Hown', but that's OK, he's Swiss. Anyway it's for clearing my Sinuses. Can somebody say 'Halloween Outfit Sorted!' please! Well, if I get two of these that is. It looks ridiculous not to mention SOOO unattractive but I've a pig's voice at the moment so it'll be worth it!

The summary of my appointment is definately a good and highly surprising one! I'm beginning to wornder if the Physiotherapy I'm doing is helping strengthen my muscles, as despite having a GREEN cough (ahemhem) my lung function is the higest it's ever been in my whole life. Whooop Whooop! I'm now at 3.03Litres which is 98%. It's really confusing and certainly doesn't play along with my symptoms but it's extremely encouraging that if I can just lift this infection I could be doing so, so well. I mentioned to my doctor out of curiosity what would happen if I forgot to take my Prednisalone (steroids) - the ones they always warn you "not to stop taking this medication suddenly....DANGEROUS...etc, etc", because last time after clinic I actually did forget. I remembered that afternoon, and nearly had a heart attack as I threw the two tablets down my throat! Anyway I said this to him but I think he took my up wrong. He gave me a lecturefriendly but serious talk about not being tempted to skip any of my medications, explaining the biology of my Prograf (anti-rejection tablets) and saying how he knew of cases of people who got sudden rejection by skipping. He then told me about a lady (19years post transplant) who is doing so well because she's never decdied to get lazy and skip.

I sat there, nodding, agreeing, shaking my fist to the ceiling and after his lecture friendly but serious talk, I said to him "Oh what would happen if I missed a dose? Would it be really dangerous? What should I do?". He was about to start again, I could tell (I saw a lot of myself in him if I'm honest!) and then I rudely interrupted him, as I threw my internet based knowledge at him... "Like, I know it depresses the adrenal gland, so therefore I'm wondering would the side-effect be instant or?...". He liked my question and I felt it was the right question to ask in order to get my answer

"Ah yes, very good. You are quite right." Basically he said that there was nothing I could do if I forgot completely. He said that it would take 4-5 days of skipping and not just one dose, which was a relief.

...Oh except that I never forgot in the first place anyway!..Except yesterday, when I forgot if I remebered to take them or not. It's confusing taking so many tablets. Well since I'm so well now, maybe I shouold just stop taking all my medications -what's the worst that could happen?!